# SDR FDEA201903040538

- Difficulty date: March 4, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 43,172 hours, 16,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR WEB AFT WEB AREA MAIN CABIN FLOOR STA 1691 RBL 34.0 REMOVED CORROSION AND EVALUATED DAMAGED AREA ON MAIN DECK PLATE STA 1691, RBL 34 AND STA 1683, RBL 25 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A, FIG 101, DET   III. CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND REPAIR FILLER AND SHIM AT STA 1681 TO 1693, RBL 22 TO RBL 39 IAW SRM 53-60-51-2R, FIG 201, DET I, REPAIR 2, ALT II.
